MathSciNet Relay Station
MathSciNet bibliographic data
MR1003713 (90j:60034) 60G09 (62H05)
Kallenberg, Olav On the representation theorem for exchangeable arrays. J. Multivariate Anal. 30 (1989), no. 1, 137–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement